# SDR USAA2013093000019

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 47,862 hours, 19,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2376
- Condition: Inoperative
- Location: Emergency Light
- Part time: 47,862 hours, 19,725 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY PATH LIGHT INOPERATIVE AT ROWS 14, 18 AND 22N. MX REPLACED AFT EPSU.  OPS CHECKED GOOD IAW AMM 33-51-38-400-001-A.
